Previous |  Up |  Next


Title: On $2$-extendability of generalized Petersen graphs (English)
Author: Limaye, N. B.
Author: Rao, Mulupuri Shanthi C.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 121
Issue: 1
Year: 1996
Pages: 77-81
Summary lang: English
Category: math
Summary: Let $GP(n,k)$ be a generalized Petersen graph with $(n,k)=1$, $ n>k\geq4.$ Then every pair of parallel edges of $GP(n,k)$ is contained in a 1-factor of $GP(n,k)$. This partially answers a question posed by Larry Cammack and Gerald Schrag [Problem 101, Discrete Math. 73(3), 1989, 311-312]. (English)
Keyword: generalized Petersen graph
Keyword: 2-extendable
Keyword: one factor
MSC: 05C70
idZBL: Zbl 0863.05063
idMR: MR1388178
DOI: 10.21136/MB.1996.125939
Date available: 2009-09-24T21:15:49Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] G. Schrag, L. Cammack: On the 2-extendability of the generalized Petersen graphs.Discrete Math. 78 (1989), 169-177. Zbl 0723.05086, MR 1020660, 10.1016/0012-365X(89)90174-X


Files Size Format View
MathBohem_121-1996-1_11.pdf 389.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo